Сибирские электронные математические известия
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2016, том 13, страницы 888–896 (Mi semr721)  

Дискретная математика и математическая кибернетика

On packings of $(n,k)$-products

A. V. Sauskana, Yu. V. Tarannikovb

a Nab. Admirala Tributsa, 37–20, 236006, Kaliningrad, Russia
b Mech. & Math. Department, Lomonosov Moscow State University, 119992, Moscow, Russia

Аннотация: An $(n, k)$-product (or simply a product), $n\ge 2k$, is the product of $k$ binomials on the set of $n$ variables; the variables in the product are not repeated. The decomposition of a product is the set of $2^k$ monomials of length $k$ appearing after expanding the brackets in this product. The sum of some products is called a packing if after the decomposition of all products in this sum every monomial appears at most once. The length of the sum of products is the number of products in this sum. A packing is called perfect if every possible monomial of length $k$ appears exactly once. The problem of packings is motivated by the construction of Boolean functions with cryptographically important properties. In the paper we give recursive constructions of packings of products (including perfect ones) and the corresponding recurrence bounds on their length. We give necessary conditions on the parameters $n$ and $k$ for the existence of a perfect packing of $(n, k)$-products. We give the complete solution of the problem of the existence of perfect packings of $(n,k)$-products for $k\le 3$. We find the exact value for the maximal length of a packing of $(n, 2)$-products for any $n$.

Ключевые слова: Packings, combinatorial designs, perfect structures, combinatorial constructions, coding theory, Boolean functions, cryptography, nonlinearity, resiliency, maximal possible nonlinearity, bounds.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 16-01-00226_а
The work of the second author is supported by RFBR, grant 16–01–00226.


DOI: https://doi.org/10.17377/semi.2016.13.071

Полный текст: PDF файл (149 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 519.147
MSC: 05B40
Поступила 22 августа 2016 г., опубликована 24 октября 2016 г.
Язык публикации: английский

Образец цитирования: A. V. Sauskan, Yu. V. Tarannikov, “On packings of $(n,k)$-products”, Сиб. электрон. матем. изв., 13 (2016), 888–896

Цитирование в формате AMSBIB
\RBibitem{SauTar16}
\by A.~V.~Sauskan, Yu.~V.~Tarannikov
\paper On packings of $(n,k)$-products
\jour Сиб. электрон. матем. изв.
\yr 2016
\vol 13
\pages 888--896
\mathnet{http://mi.mathnet.ru/semr721}
\crossref{https://doi.org/10.17377/semi.2016.13.071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407781100071}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr721
  • http://mi.mathnet.ru/rus/semr/v13/p888

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:242
    Полный текст:72
    Литература:25
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021